# SDR AALA20100305TUL04

- Difficulty date: February 22, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL-SAFE CHORD STATION 312 BETWEEN STRINGER 25 LEFT AND 21 LEFT IS CORRODED.  INSTALLED NEW FAIL-SAFE CORD AND FASTENERS PER SRM 51-10-2.
